# SDR DALA2023083107087

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 54,814 hours, 28,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3160 - DIV - TO JFK FOR LONGER RUNWAY DUE TRAILING EDGE FLAPS LOCKED AFTER FLAPS UP SELECTION. CORRECTIVE ACTION: REPLACED LH #3 FLAP ACTUATOR AND LH FLAP WING-TIP BRAKE. RETURNED TO SERVICE. (4462916)
